# SDR SCNA98142

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE L1 EMERGENCY SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BULB, OPERATIONALLY CHECKS GOOD.
